Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 1, Pages 57-80
http://dx.doi.org/10.1155/IJMMS.2005.57

Optimality criteria for deterministic discrete-time infinite horizon optimization

1Department of Mathematics and Statistics, Oakland University, Rochester, MI 48309, USA
2Department of Industrial and Operations Engineering, The University of Michigan, Ann Arbor, MI 48109, USA

Received 12 March 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Irwin E. Schochetman and Robert L. Smith, “Optimality criteria for deterministic discrete-time infinite horizon optimization,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 1, pp. 57-80, 2005. doi:10.1155/IJMMS.2005.57